Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 731068, 6 pages
Research Article

On Sharp Hölder Estimates of the Cauchy-Riemann Equation on Pseudoconvex Domains in with One Degenerate Eigenvalue

1Department of Mathematics, Sogang University, Seoul 121-742, Republic of Korea
2Department of Mathematics, Indiana University East, Richmond, IN 47374, USA

Received 8 October 2015; Accepted 5 November 2015

Academic Editor: Chun-Gang Zhu

Copyright © 2015 Sanghyun Cho and Young Hwan You. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Kerzman, “Hölder and Lp estimates on the solutions of ¯=f in a strongly pseudoconvex domains,” Communications on Pure and Applied Mathematic, vol. 24, pp. 301–379, 1971. View at Google Scholar
  2. S. G. Krantz, “Characterizations of various domains of holomorphy via - estimates and applications to a problem of Kohn,” Illinois Journal of Mathematics, vol. 23, no. 2, pp. 267–285, 1979. View at Google Scholar
  3. J. McNeal, “On sharp Hölder estimates for the solutions of the - equations, Several complex variables and complex geometry,” in Proceedings of Symposia in Pure Mathematics, vol. 52, part 3, pp. 277–285, American Mathematical Society, Providence, RI, USA, 1989. View at Google Scholar
  4. R. M. Range, “On Hölder estimates for -u=f on weakly pseudoconvex domains,” in Proceedings of International Conference on Onseveral Complex Variables, pp. 247–267, Cortona, Italy, 1976-1977.
  5. E. J. Straube, “A Remark on hölder smoothing and subellipticity of the -neumann operator,” Communications in Partial Differential Equations, vol. 20, no. 1-2, pp. 267–275, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  6. Y. H. You, “Necessary conditions for Hölder regularity gain of ¯ equation in  Cn,”
  7. S. Cho, “Boundary behavior of the Bergman kernel function on some pseudo convex domains in Cn,” Transactions of the American Mathematical Society, vol. 345, no. 2, pp. 803–817, 1994. View at Google Scholar
  8. D. W. Catlin, “Boundary invariants of pseudoconvex domains,” Annals of Mathematics, vol. 120, no. 3, pp. 529–586, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  9. D. W. Catlin, “Estimates of invariant metrics on pseudoconvex domains of dimension two,” Mathematische Zeitschrift, vol. 200, no. 3, pp. 429–466, 1989. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. S. Cho, “Estimates of invariant metrics on some pseudoconvex domains in Cn,” Journal of the Korean Mathematical Society, vol. 32, pp. 661–678, 1995. View at Google Scholar
  11. S. Cho, “Extension of complex structures on weakly pseudoconvex compact complex manifolds with boundary,” Mathematische Zeitschrift, vol. 211, no. 1, pp. 105–120, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus